Loading recommendations for you

Adding to Cart...

Added to Cart

Not Added

Item is in your Cart

View Cart

Not Added

There was a problem adding this item to Cart. Please try again later.
We do not have any recommendations at this time
Continue shopping

Members Mark, Loratadine 10mg, 400 Tablets (Compare To Claritin)

4.7 out of 5 stars 1,150 ratings

Brand Members Mark
Size 200 Count (Pack of 2)
Item Weight 0.25 Pounds

About this item

  • Member's Mark loratadine antihistamine tablets temporarily relieve the symptoms of hay fever or other upper respiratory allergies, such as: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.
  • Compare to the active ingredient in Claritin Tablets
  • 24-hour relief, Original prescription strength
  • For indoor and outdoor allergies
  • Non-drowsy formula
New (11) from $17.98 & FREE Shipping

Similar item to consider

Have a question?

Find answers in product info, Q&As, reviews

There was a problem completing your request. Please try your search again later.
All Product Information Customer Q&A's Customer Reviews

Your question might be answered by sellers, manufacturers, or customers who bought this product.

Please make sure that you are posting in the form of a question.

Please enter a question.

Compare with similar items


Members Mark, Loratadine 10mg, 400 Tablets (Compare To Claritin)
Amazon Basic Care Allergy Relief Loratadine Tablets 10 mg, 300 Count
Major Allergy Loratadine 10mg, 300 Tablets
Member's Mark Loratadine 10mg Antihistamine (Compare to Claritin), 400-Count
LORATADINE TAB 10MG 300 Tablets
GoodSense Allergy Relief Loratadine Tablets 10 mg, Antihistamine, Allergy Medicine for 24 Hour Allergy Relief, 365 Count
Customer Rating 4.7 out of 5 stars (1150) 4.7 out of 5 stars (7663) 4.8 out of 5 stars (1584) 4.8 out of 5 stars (1314) 4.6 out of 5 stars (2963) 4.7 out of 5 stars (27084)
Price From $15.99 $11.03 $9.99 $20.19 $13.90 $12.99
Shipping FREE Shipping on orders over $25.00 shipped by Amazon or get Fast, Free Shipping with Amazon Prime FREE Shipping on orders over $25.00 shipped by Amazon or get Fast, Free Shipping with Amazon Prime FREE Shipping on orders over $25.00 shipped by Amazon or get Fast, Free Shipping with Amazon Prime FREE Shipping on orders over $25.00 shipped by Amazon or get Fast, Free Shipping with Amazon Prime FREE Shipping on orders over $25.00 shipped by Amazon or get Fast, Free Shipping with Amazon Prime
Sold By Available from these sellers Amazon.com Hargraves Online Pharmaceuticals Alpine Electronic's Hargraves Online Pharmaceuticals Amazon.com

Product description

Member's Mark loratadine antihistamine tablets temporarily relieve the symptoms of hay fever or other upper respiratory allergies, such as: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.

Product information

Feedback

Would you like to tell us about a lower price?

Important information

Ingredients

Active Ingredients (in each tablet): Loratidine 10 mg; Inactive Ingredients: lactose monohydrate, magnesium stearate, povidone, pregelatinized starch.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.


Customer Questions & Answers

Customer reviews

4.7 out of 5 stars
4.7 out of 5
1,150 global ratings
How are ratings calculated?

Top reviews from the United States

Reviewed in the United States on September 19, 2013
Verified Purchase
19 people found this helpful
Report abuse
Reviewed in the United States on September 28, 2016
Verified Purchase
6 people found this helpful
Report abuse
Reviewed in the United States on June 12, 2014
Verified Purchase
4 people found this helpful
Report abuse
Reviewed in the United States on August 3, 2013
Verified Purchase
2 people found this helpful
Report abuse
Reviewed in the United States on June 9, 2016
Verified Purchase
3 people found this helpful
Report abuse
Reviewed in the United States on December 6, 2013
Verified Purchase
2 people found this helpful
Report abuse
Reviewed in the United States on May 9, 2017
Verified Purchase
One person found this helpful
Report abuse
Reviewed in the United States on January 27, 2018
Verified Purchase
2 people found this helpful
Report abuse

Disclaimer: While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read labels, warnings, and directions before using or consuming a product. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease or health condition. Amazon.com assumes no liability for inaccuracies or misstatements about products.

Product details

  • Is Discontinued By Manufacturer ‏ : ‎ No
  • Package Dimensions ‏ : ‎ 3.6 x 2.5 x 1.2 inches; 4 Ounces
  • Item model number ‏ : ‎ 0
  • Date First Available ‏ : ‎ March 9, 2011
  • Manufacturer ‏ : ‎ Simply Right
  • ASIN ‏ : ‎ B004RBJVMQ
  • Customer Reviews:
    4.7 out of 5 stars 1,150 ratings